# SDR DALA2015110806803

- Difficulty date: November 1, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ELEVATOR CONTROL TAB SKIN, PN 5910413-508, S/N 49626. ELEVATOR CONTROL TAB PN 5910413, SN 49626 WAS REPAIRED IAW SRM 55-04 P2 AND AC 0986, CARD 2000-8149-07.
